# SDR ASOA2015050412741

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 25,260 hours, 17,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12CD LOWER EXIT SIGN HAVE 1 LIGHT BULB BURNED.  INSTALLED LIGHT BULB IN LOWER EXIT SIGN 12CD IAW AMM 33-51-05, OPS CHECK GOOD.
